MAUDE Adverse Event Report: ENDOLOGIX AFX; BIFURCATED STENT GRAFT

ENDOLOGIX AFX; BIFURCATED STENT GRAFT
Model Number BA25-90/I20-30
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Aneurysm (1708); Thrombosis/Thrombus (4440); Clinical Endoleak (4843)
Date of Event 02/26/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows that the aneurysm enlargement of 19.5mm, an indeterminate endoleak and additional endovascular procedure are confirmed.This is moderately consistent with the reported adverse event/incident.Device, user, procedure or anatomy relatedness of the complaint could be determined.No procedure related harms were identified.The clinical evaluation also shows reasonable evidence to suggest the increased angulation and a decreased overlap from 49mm to 23mm are likely related to aortic remodeling.The decrease in overlap between the proximal cuff and the main body of the stent graft may have contributed to the development of a type iiia endoleak.However, this could not be conclusively determined due to thrombus.The presence of intrastent thrombus made it difficult to conclusively determine what type of endoleak was present.The patient was reportedly lost to follow up is cautionary use.The final patient status was reported as discharged home on postoperative day one in stable condition.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: g3: awareness date has been updated.H6: investigation finding codes: remove code 3233.H6: investigation conclusion codes: remove code 11.
 
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Device iteration is afx with duraply.
 
Event or Problem Description
The patient was initially implanted with an afx bifurcated stent graft (bsg) and an afx vela suprarenal aortic extension for the treatment of an abdominal aortic aneurysm (aaa) on (b)(6) 2015.It was reported during a recent routine follow-up, the angiogram revealed aneurysm enlargement.The angiogram on (b)(6) 2025 demonstrated that there is a minimal overlap between the afx bsg and afx vela suprarenal aortic extension.Due to thrombosis there is no apparent endoleak visible, however there is aaa enlargement most likely due to an indeterminate endoleak.The physician elected to reline the entire endograft system with the implantation of an afx2 bsg and an afx vela suprarenal aortic extension.The case was completed, there was complete inclusion of the previously implant stent grafts.The patient was stable post intervention and was discharged home one day post intervention.

Brand Name
AFX
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
Manufacturer (Section G)
ENDOLOGIX
2 musick
,
irvine CA 92618
Manufacturer Contact
gary kirchgater
2 musick
,
irvine, CA 92618
8009832284
MDR Report Key21643287
Report Number3011063223-2025-00030
Device Sequence Number20772338
Product Code MIH
UDI-Device Identifier00818009012227
UDI-Public(01)00818009012227(17)180512
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 02/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/12/2018
Device Model NumberBA25-90/I20-30
Device Lot Number1341379007
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/26/2025
Supplement Date Received by Manufacturer04/07/2025
Initial Report FDA Received Date03/19/2025
Supplement Report FDA Received Date05/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/03/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX VELA SUPRARENAL: LOT# 1252433007
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexMale